# SDR CA060808001

- Difficulty date: July 31, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,005 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 9740926112
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 3,988 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR SELECTED DOWN ON FINAL. NO GEEN DOWN LOCK INDICATION FOR THE NOSE GEAR. PILOT DID AN EMERGENCY GEAR EXTENSION AND GOT THE LANDING GEAR DOWN AND LOCKED INDICATION FOR ALL THREE GEAR. THE SYSTEM WAS TROUBLESHOT AND FOUND TO HAVE A MALFUNCTIONING HYD PWR RELAY K601. THE RELAY WAS REPLACED AND A FUNCTIONAL CHECK OF THE LANDING GEAR SYSTEM WAS CARRIED OUT WITH NO FURTHER PROBLEMS. (TC NR 20060808001)
